Follow
Yuri Bilu
Yuri Bilu
Professor of Mathematics, IMB, University of Bordeaux
Verified email at math.u-bordeaux.fr - Homepage
Title
Cited by
Cited by
Year
Existence of primitive divisors of Lucas and Lehmer numbers
Y Bilu, G Hanrot, PM Voutier
Walter de Gruyter GmbH & Co. KG 2001 (539), 75-122, 2001
6132001
Limit distribution of small points on algebraic tori
Y Bilu
2121997
The Diophantine equation f (x)= g (y)
Y Bilu, R Tichy
Acta Arithmetica 95 (3), 261-288, 2000
1882000
Solving Thue equations of high degree
Y Bilu, G Hanrot
Journal of number theory 60 (2), 373-392, 1996
1671996
Structure of sets with small sumset
Y Bilu
Astérisque 258 (xi), 77-108, 1999
1491999
Rational points on
Y Bilu, P Parent, M Rebolledo
Annales de l'Institut Fourier 63 (3), 957-984, 2013
1032013
Serre's uniformity problem in the split Cartan case
Y Bilu, P Parent
Annals of Mathematics, 569-584, 2011
1032011
Effective analysis of integral points on algebraic curves
Y Bilu
Israel Journal of Mathematics 90, 235-252, 1995
751995
Diophantine equations and Bernoulli polynomials
YF Bilu, B Brindza, P Kirschenhofer, Á Pintér, RF Tichy, A Schinzel
Compositio Mathematica 131 (2), 173-188, 2002
732002
Catalans conjecture (after Mihailescu)
YF Bilu
Astérisque, 1-26, 2004
72*2004
Rectification principles in additive number theory
YF Bilu, VF Lev, IZ Ruzsa
Discrete & Computational Geometry 19, 343-353, 1998
681998
An effective “theorem of André” for CM-points on a plane curve
Y Bilu, D Masser, U Zannier
Mathematical Proceedings of the Cambridge Philosophical Society 154 (1), 145-152, 2013
572013
Index form equations in sextic fields: a hard computation
Y Bilu, I Gaál, K Győry
Acta Arithmetica 115, 85-96, 2004
542004
Polynomials with roots modulo every integer
D Berend, Y Bilu
Proceedings of the American Mathematical Society 124 (6), 1663-1671, 1996
541996
Solving superelliptic Diophantine equations by Baker‘s method
YF Bilu, G Hanrot
Compositio Mathematica 112 (3), 273-312, 1998
531998
The many faces of the subspace theorem [after Adamczewski, Bugeaud, Corvaja, Zannier...]
Y Bilu
Astérisque 317 (2007), 1-38, 2008
492008
Quadratic factors of f (x)-g (y)
YF Bilu
Acta Arithmetica 90 (4), 341-355, 1999
421999
Runge's method and modular curves
Y Bilu, P Parent
International Mathematics Research Notices 2011 (9), 1997-2027, 2011
372011
Quantitative Siegel's theorem for Galois coverings
YF Bilu
Compositio Mathematica 106 (2), 125-158, 1997
361997
Rational products of singular moduli
Y Bilu, F Luca, A Pizarro-Madariaga
Journal of Number Theory 158, 397-410, 2016
352016
The system can't perform the operation now. Try again later.
Articles 1–20